# SDR FDEA201209183348

- Difficulty date: September 18, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 95,551 hours, 30,486 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: NCA624627
- Condition: Cracked
- Location: Zone 700
- Part time: 30,486 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WW, TWO CRACKS ON RT SIDEWALL APPROX 22" FORWARD OF AFT BULKHEAD, 1ST CRACK 4   .8750" LONG END OF CRACKS MKD, 2ND CRACK APPOX 1.5" LONG FORWARD OF 1ST CRACK   ENDS OF CRACK MARKED.  REPAIRED CRACKS IN NLG WW RT SIDEWALL APPROX 22" FWD OF AFT BULKHEAD REF SRM 53-00-01.
